MathSciNet Relay Station
MathSciNet bibliographic data
MR511059 (80c:60042) 60F05
Silverman, Bernard; Brown, Tim Short distances, flat triangles and Poisson limits. J. Appl. Probab. 15 (1978), no. 4, 815–825.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement